# SDR DHL2008753517

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, NR 1 KRUEGER FLAP ACTUATOR O/B AND I/B MOUNT SUPPORT CRACKED.  REMOVED, FABRICATED, AND INSTALLED NEW SUPPORT BRACKET IAW BOEING DWG 65-16275 REV D AND B727 SRM 51-20-1 FIG 2, 51-30-2, 51-10-2.7075 T6 .071 INCH 8 INCH BY 3.5 INCH.
